Alert archive / Mississippi / Special Weather Statements in 2015
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Aug 6, 2015, 3:13 AM CDT for Monroe County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 3:13 AM CDT (08:13 UTC)
- Expired
- Aug 6, 2015, 3:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 12 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
095
WWUS84 KMEG 060813
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CDT THU AUG 6 2015
MSZ017-024-060845-
ITAWAMBA MS-MONROE MS-
313 AM CDT THU AUG 6 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 AM CDT FOR...
SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 313 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS
LOCATED NEAR NETTLETON...MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHWESTERN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3367 8847 3400 8870 3409 8858 3409 8855
3411 8854 3415 8849 3402 8821 3375 8825
3375 8832 3372 8833 3369 8837 3369 8839
3367 8842 3368 8843 3366 8846
TIME...MOT...LOC 0813Z 308DEG 33KT 3405 8854
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 12:09 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 6, 12:09 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1209 AM CDT THU AUG 6 2015 .UPDATE... UPDATED FOR THE 06Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 856 PM CDT WED AUG 5 2015/ DISCUSSION... AREA OF THUNDERSTORMS THAT RIPPED THROUGH THE MEMPHIS METRO AREA EARLIER THIS EVENING HAS PUSHED EAST AND WEAKENED OVER THE LAST FEW HOURS. THE FRONTAL BOUNDARY NOW STRETCHES FROM EASTERN OK ACROSS CENTRAL ARKANSAS AND HAS PUSHED SOUTH INTO NORTH MISSISSIPPI. OVERNIGHT THE MAIN UPPER TROF AXIS...NOW APPROACHING THE I-44 CORRIDOR...WILL BEGIN TO PUSH INTO THE AREA. ALREADY STARTING TO SEE DEVELOPMENT ON THE NORTH SIDE OF THE FRONTAL BOUNDARY ACROSS NORTHERN ARKANSAS AS 20-30 KT 850 MB FLOW IMPINGES ON THE BOUNDARY. THIS LOW LEVEL FLOW IS COMING FROM A VERY MOST AND UNSTABLE AIRMASS SOUTH OF THE BOUNDARY. AS A RESULT EVEN THOUGH THE AIRMASS ACROSS THE MIDSOUTH HAS BEEN WORKED OVER EXPECT THIS MOIST AND UNSTABLE LOW LEVEL FLOW TO LIFT OVER THE FRONTAL BOUNDARY TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT MOVING SE INTO THE MIDSOUTH. A FEW STRONG STORMS WILL BE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. LOCALLY HEAVY RAINFALL WILL ALSO POSSIBLE ALONG WITH ISOLATED FLOODING. SJM PREV DISCUSSION... /ISSUED 338 PM CDT WED AUG 5 2015/ STRONG TO BORDERLINE SEVERE THUNDERSTORMS ARE ONGOING ACROSS A LARGE PORTION OF THE MIDSOUTH...MAINLY ALONG AND WEST OF THE MISSISSIPPI RIVER. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM. MID AFTERNOON TEMPERATURES VARY CONSIDERABLY ACROSS THE REGION DUE TO VARIATION BETWEEN RAIN COOLED AIR...AND AREAS THAT HAVE RECEIVED NEARLY FULL SUN SINCE SUNRISE. THE WARMEST READINGS...IN THE MIDDLE 90S...ARE CURRENTLY IN NORTHEAST MISSISSIPPI...WITH THE COOLEST READINGS...IN THE LOW 80S...IN NORTHEAST ARKANSAS. THE WARM TEMPERATURES FROM EAST CENTRAL ARKANSAS...EAST INTO PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI HAS RESULTED IN VERY UNSTABLE CONDITIONS...FEATURED BY CAPES IN EXCESS OF 2500 J/KG AND LI'S BETWEEN -4 AND -7 C. STORMS SHOULD CONTINUE ON THE STRONG TO SEVERE SIDE HERE...WITH THE SEVERE POTENTIAL DIMINISHING FARTHER NORTH IN NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE CONDITIONS ARE MORE STABLE. AFTER SUNSET...STORMS AREA WIDE SHOULD DIMINISH IN INTENSITY. TONIGHT...SHOWERS WILL LIKELY CONTINUE THROUGH THE NIGHT. ANOTHER ROUND OF SHOWERS IS EXPECTED TO DEVELOP IN WEST ARKANSAS AND WEST MISSOURI AFTER MIDNIGHT AS A POSITIVELY TILTED SHORTWAVE ROTATES THROUGH THE AREA. THESE SHOWERS/STORMS SHOULD BE ONGOING ACROSS MUCH OF THE MIDSOUTH EARLY TOMORROW...CONTINUING THOROUGH THE DAY...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. A STRONG STORM OR TWO IS POSSIBLE...BUT SEVERE STORMS ARE NOT EXPECTED. TEMPERATURES TOMORROW AND FRIDAY SHOULD BE HELD IN CHECK BY CLOUDS AND PRECIPITATION. HIGHS MAY STRUGGLE TO CLIMB OUT OF THE MIDDLE 80S AT THE COOLEST LOCATIONS...BUT MOST OF THE MIDSOUTH SHOULD TOP OUT AROUND 90 DEGREES. OVER THE WEEKEND...GUIDANCE SEEMS TO WANT TO BUILD THE RIDGE BACK IN MORE AGGRESSIVELY. BY SUNDAY WE MAY APPROACH 100 DEGREES AGAIN AT THE WARMEST PORTIONS OF THE MIDSOUTH...INCLUDING THE MEMPHIS METRO. DEPENDING ON HOW MUCH MOISTURE ACCOMPANIES THE WARMER TEMPERATURES...WE MAY NEED A HEAT ADVISORY SUNDAY AND OR MONDAY. FOR NOW IT LOOKS LIKE MONDAY WILL BE THE HOTTEST DAY. GFS ENSEMBLE MEMBERS RANGE FROM 100 TO 97 ON SUNDAY AND 100 TO 94 MONDAY...SO THERE IS SOME HOPE THAT GUIDANCE IS A BIT TOO WARM BUT GIVEN THE FACT THAT HEAT SEEMS TO BE THE THEME OF SUMMER 2015...WILL SIDE TOWARD THE WARMER END OF GUIDANCE. TUESDAY INTO MIDWEEK...THE RIDGE SHOULD BREAK DOWN A BIT RESULTING IN SLIGHTLY COOLER TEMPERATURES...BUT NO SIGNIFICANT RAIN CHANCES ARE IN SIGHT AFTER THE ONGOING EVENT. && .AVIATION... 06Z TAF CYCLE PERIODS OF IFR CEILINGS ARE EXPECTED AT KJBR OVERNIGHT AND INTO THE MORNING HOURS ON THURSDAY OTHERWISE VFR CONDITIONS WILL BE FOUND FOR MOST OF THE FORECAST PERIOD. SOME THUNDERSTORM ACTIVITY WILL BE MOVING OUT OF THE MEMPHIS AREA AT THE BEGINNING OF THE FORECAST PERIOD AND SOME OF THIS ACTIVITY MOVING INTO NORTH MISSISSIPPI OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY ON THURSDAY. OUTSIDE OF THUNDERSTORM ACTIVITY...WINDS WILL BE LIGHT AND FROM THE SOUTH OVERNIGHT AND THEN SHIFT TO THE WEST AND INCREASE TO AROUND 10 KNOTS ON THURSDAY BEFORE SHIFTING TO THE NORTHWEST THURSDAY EVENING. ARS && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 5, 8:58 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 858 PM CDT WED AUG 5 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-070400- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 858 PM CDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL AND ISOLATED FLASH FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. ADDITIONALLY...TEMPERATURES WILL TURN WARMER OVER THE WEEKEND WITH HEAT INDICES APPROACHING 105 DEGREES OR MORE. A HEAT ADVISORY MAY BE NEEDED BY SUNDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH FRIDAY. SJM
In the hours before
Special weather statement, Aug 6, 12:15 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 AM CDT THU AUG 6 2015
MSZ001>004-008-012>014-TNZ089-090-060600-
BENTON MS-TIPPAH MS-TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-
DE SOTO MS-UNION MS-FAYETTE TN-HARDEMAN TN-
1215 AM CDT THU AUG 6 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 100 AM CDT FOR...
BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
AT 1214 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT
LEAST 40 MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR WILLISTON
TO RED BANKS TO NEAR EUDORA...AND MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...NORTHWESTERN TIPPAH...TATE...NORTHERN LAFAYETTE...
NORTHEASTERN PANOLA...MARSHALL...SOUTHEASTERN DE SOTO...NORTHWESTERN
UNION...SOUTHEASTERN FAYETTE AND SOUTHWESTERN HARDEMAN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3449 8922 3452 9010 3485 9017 3484 8968
3521 8946 3507 8886
TIME...MOT...LOC 0514Z 316DEG 34KT 3517 8941 3481 8960 3481 9012Special weather statement, Aug 6, 12:31 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1231 AM CDT THU AUG 6 2015
ARZ035-036-048-049-MSZ007-TNZ088-060615-
ST. FRANCIS AR-CRITTENDEN AR-CROSS AR-LEE AR-TUNICA MS-SHELBY TN-
1231 AM CDT THU AUG 6 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 115 AM CDT FOR...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
AT 1230 AM CDT...WIND GUSTS TO 50 MPH WILL BE POSSIBLE OVER THE
ADVISORY AREA...IN THE WAKE OF THUNDERSTORMS THAT MOVED THROUGH THE
AREA IN THE PAST HOUR.
${REPORT2}
PEOPLE IN EASTERN ST. FRANCIS...SOUTHWESTERN CRITTENDEN...
SOUTHEASTERN CROSS...NORTHEASTERN LEE...NORTHWESTERN TUNICA AND
SOUTHWESTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3519 9066 3523 9027 3499 9031 3469 9034
3476 9090
TIME...MOT...LOC 0530Z 279DEG 60KT 3502 9053Local storm report, Aug 6, 1:57 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
157 AM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM NON-TSTM WND DMG 4 NW FORREST CITY 35.06N 90.84W
08/06/2015 ST. FRANCIS AR LAW ENFORCEMENT
TREE REPORTED DOWN ON A CAR ON HIGHWAY 261 NORTH
&&
CJCSpecial weather statement, Aug 6, 2:04 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 AM CDT THU AUG 6 2015
MSZ013>017-021-022-060730-
LEE MS-YALOBUSHA MS-ITAWAMBA MS-CALHOUN MS-LAFAYETTE MS-PONTOTOC MS-
UNION MS-
204 AM CDT THU AUG 6 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 230 AM CDT FOR...
NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 203 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45
MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR BLAIR TO NEAR
PARIS...AND MOVING EAST AT 30 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS LINE OF THUNDERSTORMS.
PEOPLE IN NORTHERN LEE...NORTHEASTERN YALOBUSHA...NORTHWESTERN
ITAWAMBA...NORTHERN CALHOUN...SOUTHEASTERN LAFAYETTE...PONTOTOC AND
SOUTHEASTERN UNION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3413 8967 3458 8875 3456 8873 3451 8874
3451 8869 3435 8854 3407 8910 3407 8914
3405 8914 3390 8944
TIME...MOT...LOC 0703Z 288DEG 28KT 3453 8876 3415 8953Special weather statement, Aug 6, 3:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CDT THU AUG 6 2015
MSZ017-024-060845-
ITAWAMBA MS-MONROE MS-
313 AM CDT THU AUG 6 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 AM CDT FOR...
SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 313 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS
LOCATED NEAR NETTLETON...MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHWESTERN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3367 8847 3400 8870 3409 8858 3409 8855
3411 8854 3415 8849 3402 8821 3375 8825
3375 8832 3372 8833 3369 8837 3369 8839
3367 8842 3368 8843 3366 8846
TIME...MOT...LOC 0813Z 308DEG 33KT 3405 8854The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 11:29 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 46 min |
| Aug 6, 12:15 AM CDT | Special Weather Statement | MEG | Benton, Marshall, Tate | 45 min |
| Aug 6, 12:29 AM CDT | Areal Flood Advisory | MEG | DeSoto, Marshall | 3 hr |
| Aug 6, 12:57 AM CDT | Areal Flood Advisory | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 2 hr |
| Aug 6, 1:54 AM CDT | Areal Flood Advisory | MEG | Alcorn, Benton, Lee, Pontotoc, Prentiss, Tippah and 1 more | 2 hr |
| Aug 6, 2:04 AM CDT | Special Weather Statement | MEG | Lee, Pontotoc | 26 min |
| Aug 6, 4:10 AM CDT | Special Weather Statement | MEG | Benton, Tippah | 35 min |
| Aug 6, 6:33 AM CDT | Special Weather Statement | MEG | Pontotoc | 42 min |
| Aug 6, 6:35 AM CDT | Special Weather Statement | MEG | Quitman | 25 min |
| Aug 5, 10:25 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 50 min |
| Aug 5, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 37 min |
| Aug 5, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 34 min |
| Aug 5, 9:56 PM CDT | Flash Flood Warning | MEG | Craighead, Poinsett | 3 hr |
| Aug 5, 11:23 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Poinsett | 3 hr |
| Aug 6, 12:31 AM CDT | Special Weather Statement | MEG | Crittenden, Lee, St. Francis | 44 min |
Nearby
Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.